# SDR DALA1231440187

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 74,602 hours, 10,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT SEAT 37A INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE OFF SOCKET NEAR LOWER SIDEWALL PANEL AND REPLACED THE SOCKET.  SYSTEM OPERATION IS NORMAL.
